Fioresi, R.; Hacon, C.
On infinite-dimensional grassmannians and their quantum deformations
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 1-24
Zbl 1167.14325 | MR 2076730
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__1_0

Bibliographie

[A] E. Abe, Hopf Algebras, Cambridge University Press, Cambridge, MA, 1980. MR 594432 | Zbl 0476.16008

[CP] V. Chari - A. Pressley, A guide to quantum groups, Cambridge Press, 1994. MR 1300632 | Zbl 0839.17009

[FRT] L. D. Faddeev - N. Y. Reshetikhin - L. A. Takhtajan, Quantization of Lie groups and Lie algebras, Algebraic analysis, Vol. I, pp. 129-139, Academic Press, Boston, MA, 1988. MR 992450 | Zbl 0677.17010

[Fi1] R. Fioresi, Quantization of the grassmannian manifold, J. Algebra, 214, no. 2 (1999), pp. 418-447. MR 1680557 | Zbl 0955.17007

[Fi2] R. Fioresi, Quantum deformation of the flag manifold, Comm. Alg., 27, no. 11 (1999), pp. 5669-5685. MR 1713061 | Zbl 0955.17008

[FH] R. Fioresi - C. Hacon, Quantum coinvariant theory and quantum Schubert manifolds, preprint, 1999.

[Fu] W. Fulton, Young Tableaux, Cambridge University Press, Cambridge, 1997. MR 1464693 | Zbl 0878.14034

[GH] P. Griffiths - J. Harris, Principles of algebraic geometry, Wiley and Sons, New York, 1978. MR 507725 | Zbl 0408.14001

[Ka] V. Kac - A. K. Raina, Bombay Lecture notes on weight representations of infinite-dimensional Lie algebras, Advanced Series in Mathematical Physics, World Scientific Publishing, 1987. MR 1021978 | Zbl 0668.17012

[Ku] S. Kumar, Infinite grassmannians and moduli spaces of G-bundles, Lecture Notes in Mathematics, 1649, pp. 1-49, Springer, 1997. MR 1605027 | Zbl 0884.14021

[La] S. Lang, Hilbert's Nullstellensatz in infinite dimensional space, Proc. Amer. Math. Soc., 3 (1952), 407-410. MR 47019 | Zbl 0049.30405

[LR] V. Lakshmibai - N. Reshetikhin, Quantum flag and Schubert schemes (Amherst, MA, 1990), pp. 145-181, Contemp. Math., 134, Amer. Math. Soc., Providence, RI, 1992. MR 1187287 | Zbl 0792.17012

[Ma1] Y. I. Manin, Quantum groups and non commutative geometry, Centre de Reserches Mathematiques Montreal, 49, 1988. MR 1016381 | Zbl 0724.17006

[Ma2] Y. I. Manin, Topics in noncommutative geometry, M. B. Porter Lectures, Princeton University Press, Princeton, NJ, 1991. MR 1095783 | Zbl 0724.17007

[Mu1] M. Mulase, A correspondence between an infinite-dimensional grassmannian and arbitrary vector bundles on algebraic curves, Proceedings of Symposia in Pure Mathematics, 49, Part I, Amer. Math. Soc., Providence RI, 1989. MR 1013124 | Zbl 0676.58010

[Mu2] M. Mulase, Category of vector bundles on algebraic curves on infinitedimensional grassmannians, Int. J. Math, 1, no. 3 (1990), 293-342. MR 1078516 | Zbl 0723.14010

[PW] B. Parshall - J. P. Wang, Quantum linear groups, Mem. Amer. Math. Soc., 89, no. 439, 1991. MR 1048073 | Zbl 0724.17011

[PM] F. Plaza Martin, Grassmannian of k((z)): Picard group equations and automorphisms, preprint, 1998. MR 1794521 | Zbl 1006.14019

[PS] A. Pressley - G. Segal, Loop Groups, Cambridge Press, 1991. MR 1071737 | Zbl 0618.22011

[Sa1] M. Sato, Soliton equations as dynamical systems on an infinite-dimensional grassmannian manifold, Kokyoroku, RIMS, Kyoto University, 439 (1981), 30-46. Zbl 0507.58029

[Sa2] M. Sato, The KP hierarchy and infinite-dimensional grassmannian manifold, Proceedings of Symposia in Pure Mathematics, 49, Part I, Amer. Math. Soc., Providence RI, 1989. MR 1013125 | Zbl 0688.58016

[SW] G. Segal - G. Wilson, Loop groups and equations of KdV type, Publ. Math. IHES, 61 (1985), pp. 5-65. Numdam | MR 783348 | Zbl 0592.35112

[So] Y. S. Soibelman, On the quantum flag manifold (Russian) Funktsional. Anal. i Prilozhen., 26, no. 3 (1992), pp. 90-92; translation in Functional Anal. Appl., 26, no. 3 (1992), pp. 225-227. MR 1189033 | Zbl 0820.17017

[TT] E. Taft - J. Towber, Quantum deformation of flag schemes and Grassmann schemes, I. A q-deformation of the shape-algebra for GL(n), J. Algebra, 142, no. 1 (1991), pp. 1-36. MR 1125202 | Zbl 0739.17007

[VS] L. L. Vaksman - Y. S. Soibelman, On some problems in the theory of quantum groups, Representation theory and dynamical systems, 3-55, Adv. Soviet Math., 9, Amer. Math. Soc., Providence, RI, 1992. MR 1166194 | Zbl 0766.58007

[W] E. Witten, Quantum Field Theory, Grassmannians and algebraic curves, Comm. Math. Phys., 113 (1988), pp. 529-600. MR 923632 | Zbl 0636.22012